# SDR C2XA06CL091

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 7,257 hours, 3,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2252 - THE CREW REPORTED THE EMERGENCY WINDOW EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
